# SDR 9518046601

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 69B803587
- Condition: Leaking
- Location: Rt Body Gear
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE NR 1 HYDRAULIC SYSTEM FAILED.  ALSO, ALTERNATE ELECTRICAL SYSTEM FAILED TO OPERATE FLAPS.  CREW LANDED AIRCRAFT WITH OUTBOARD FLAPS AT 25 DEGREES AND INBOARD AT 10 DEGREES.  FLIGHT LANDED WITHOUT INCIDENT AND WAS TOWED TO GATE.  FOUND LEAKING DOWNLOCK ACTUATOR ON RIGHT BODY GEAR.  REPLACED UNIT AND CHECK WAS NORMAL.
